A Diffusion Perturbed Risk Process with Stochastic Return on Investments

Chuancun Yin, Sung Nok CHIU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A general risk model that allows for stochastic return on investments as well as perturbation by diffusion is studied. Integro-differential equations for the distributions of the time of ruin, the surplus prior to ruin and the deficit at ruin of this model are established. In particular, we consider a diffusion perturbed risk model with interest force in details.

Original languageEnglish
Pages (from-to)341-353
Number of pages13
JournalStochastic Analysis and Applications
Volume22
Issue number2
DOIs
Publication statusPublished - Mar 2004

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

User-Defined Keywords

  • Risk process
  • Ruin probability
  • Stochastic return
  • Time of ruin

Fingerprint

Dive into the research topics of 'A Diffusion Perturbed Risk Process with Stochastic Return on Investments'. Together they form a unique fingerprint.

Cite this